Solitons in a coupled linear chain system

B. Horovitz, J. A. Krumhansl, Eytan Domany

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

The existence of solitons in two or more dimensions is discussed. Solitary-wave solutions are found for a system of discrete chains with a derivative of a periodic coupling between the chains. Relevance of the model to phase solitons in the Peierls condensate and in spin systems is discussed.

Original languageEnglish
Pages (from-to)778-781
Number of pages4
JournalPhysical Review Letters
Volume38
Issue number14
DOIs
StatePublished - 1 Jan 1977
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy (all)

Fingerprint

Dive into the research topics of 'Solitons in a coupled linear chain system'. Together they form a unique fingerprint.

Cite this